What is the cause and treatment for migraine?
If the pain will persist for more days/get worse,should consult neurologist
I am sorry for the situation you are in.
If I was your caring doctor would advise to rule out:
- thyroid problems
- issues related with blood vessels (narrowing of arteries)
Meanwhile, I recommend to:
- continue taking the pain-killers you are using at the moment
- continue drinking plenty of water and getting plenty of rest
- avoid foods/odors/drinks that would trigger or aggravate the symptoms
The migraine attacks will generally last for a few days. If the symptoms won't improve or will get worse or if the migraine attacks will be more frequent, should consult with neurologist for further evaluations and specific treatment.
Hope it was of help!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the possible treatments for migraines
- What are the symptoms and treatment for migraine
- What treatment is suggested for migraine headache
- What treatment is suggested for migraine with oras
- What causes nose bleeding after botox treatment for migraine
- What are the best treatment for migraines
- Shortness of breathe migraine headaches what are treatment options
- What is the treatment for headache and migraine
- What is the treatment for migraine in children
- What are the treatments fro migraine and depression
- May have a mild attack of gout. Red and swollen. Uric acid was slightly...
- Over weight. Having lot of hair on face. What can be wrong?
- What are the chances of getting diabetes for a person having chronic...
- Child having hair loss, unable to gain weight and sweating. Had a blood...
- Took 5 mg of propranolol. Will there be any side effects?
- Itching sensation all over body. Noticed blood under tongue. Are they...
- Having mild to moderate pain after root canal treatment. Could this be...
- Have diarrhoea and diagnosed with Cryptosporidiosis. Anything serious?
- Pain in left thigh, testicular pain, dizziness and nausea. Pain radiates...
- Taking nexium and having stomach upset. How long should I take nexium?